Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Is it possible for tb infection to comeback after being treated ?

is it possible for tb infection to comeback after being treated with inhs for 9 months i took the INH S for 9 months to put the tb to sleep as they called it i felt good after i took the meds for a couple months then i started have side effects from the meds i finished my meds in april of 2010 but i now feel like i did when i first got sick is it possible to spread through your organs like ur spleen an liver and into ur muscle in my legs feet an hands
Asked On : Sun, 30 Jan 2011
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello brenda;
welcome to HealthcareMagic
The treatment of TB is done in 2 parts the intensive therapy with 4 drugs for the first 3 months and then the remaining 6 months with 2 drugs that is rifampicin and INH .There can be relapse of TB if you get a fresh infection or if the treatment is not complete or if you have a MDR TB (multidrug resistant TB).Please consult your doctor and get investigated and then he will treat you accordingly.
Answered: Wed, 17 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor